Research Repository

Items where Author is "Mikhailov, AV"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Grahovski, GG and Konstantinou-Rizos, S and Mikhailov, AV (2016) 'Grassmann extensions of Yang-Baxter maps.' Journal of Physics A: Mathematical and Theoretical, 49 (14). ISSN 1751-8113

Grahovski, GG and Mikhailov, AV and Konstantinou-Rizos, S (2015) 'A non-commutative extension of the Adler-Yamilov Yang-Baxter map.' Bull. Chechen State University, 17. 33 - 39.

Grahovski, GG and Mikhailov, AV (2013) 'Integrable discretisations for a class of nonlinear Schrödinger equations on Grassmann algebras.' Physics Letters, Section A: General, Atomic and Solid State Physics, 377 (45-48). 3254 - 3259. ISSN 0375-9601

Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) 'Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces.' Theoretical and Mathematical Physics, 167 (3). 740 - 750. ISSN 0040-5779

Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) 'Polynomial bundles and Generalised Fourier transforms for integrable equations on A.III-type symmetric spaces.' Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 7. ISSN 1815-0659

This list was generated on Wed Nov 13 10:47:40 2019 GMT.